# SDR AALA2020041659001

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 21,503 hours, 4,478 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L423882
- Condition: Haze
- Location: Cockpit
- Part time: 21,503 hours, 4,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND AFT FIXED WINDOW IS HAZY. REPLACED WINDOW PER AMM 56-11-02-400-002-A.
